... while I was still taking the pink pills. (I haven't had any side effects from the pill- like spotting, etc.) I thought Jolessa was supposed to stop me from having a period every single month??
19 Oct 2009
ohandsuddenly; This is very normal when you first start taking Birth control. Your periods will start becoming less and less over time. I would give it at least 6 months. If you are still getting a monthly period I would call the Dr. Remember having alot of stress in your life can also affect what the pills are trying to do.Good luck.
- Jolessa Information for Consumers
- Jolessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Jolessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... have started my period a week before the white pills. I have taken pregnancy tests both times to be sure. Is this okay or a normal part when ...
1 answer • 1 Dec 2009
my friend has been getting intense abdominal cramps within the past year and the doctors dont kno what it is... she has been takin jolessa now for ...
0 answers • 12 Jul 2011
I had been on Jolessa since the summer of 2009 with no significant problems. After my last period ended in November I had taken 3 pills before ...
1 answer • 13 Dec 2012
I just finished my 4th month of Jolessa and I have light spotting. When I finished the first 3 month
... pack I got a normal period. Is it normal to have spotting even after 3 months?
1 answer • 17 Feb 2015
My name is Brooke and I am 18 years old. I started birth control back in August. I thought it was working, until I noticed that my periods have been ...
1 answer • 8 Apr 2015